# SDR AALA20070292

- Difficulty date: February 5, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N642AA
- Make and model: Boeing 757223
- Aircraft serial: 24600
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 351N110126
- Part serial: P1917
- Condition: Leaking
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT T313 - FLIGHT ATTENDANTS REPORTED ELECTRICAL SMELL MIXED WITH SMELL OF BURNED PLASTIC.  DECK NEAR AFT FLIGHT ATTENDANT JUMPSEAT SLIGHTLY WARM.  BOTH AFT LAVATORY SMOKE ALARMS SOUNDED.  AIRCRAFT RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  REPLACED AUXILLIARY POWER UNIT DUE TO LOW OIL QUANTITY INDICATIONS AND OIL LEAK AND RAN AIR CONDITIONING PACK BURN OUT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
